# SDR 2003FA0000020

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: General aviation
- Aircraft: N402CA
- Make and model: Cessna 402B
- Aircraft serial: 402B0842
- Aircraft time: 8,800 hours
- Engine: Cont TSIO520*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 085150047
- Condition: Cracked
- Location: Zone 600
- Part time: 8,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING INSPECTION IAW AD 00-01-16(D)A CRACK WAS FOUND IN THE RIGHT ENGINE CANTED BULKHEAD CAP.  CRACK WAS LOCATED ON THE INBOARD SIDE OF CAP JUST INSIDE OF THE INBOARD WING LIP.  CRACK WAS APPROXIAMATELY 1.5 INCHES AND RAN CHORD WISE WITH THE WING.  IT WAS LOCATED IN THE AFT OF THE CAP WIDTH.  UPON REMOVAL OF CANTED BULKHEAD CAP I FOUND THE FORWARD CANTED BULKHEAD TO BE CRACKED PERPENDICULAR TO THE CAP CRACK ON THE INBOARD SIDE IN THE BEND OF THE TOP FLANGE. THIS CRACK WAS ABOUT 1 INCH IN LENGTH.  I FOUND ALSO THAT BOTH THE AFT AND FORWARD BULKHEADS INBOARD SIDES HAD SEPERATED FROM THE INBOARD NACELLE WING RIB.
